Hello, I've been having some pretty severe problems recently. I went to the emergency room twice on July 5th. I got real nauseas, my heart started racing, I felt pin ***** sensations all down my legs and arms. I got soooo cold and couldn't warm up. Anyway,a couple of days later I got better. Now on the 24th they started all over and haven't really stopped yet. The doctors diagnosed them as panic attacks. But I'm not worried about anything. I also have thick black hair on my chin, irregular periods, no sex drive, ect..... Could this be my thyroid???? I had it tested like 2 years ago and the levels wereTSH 0.772. But since then my symptoms have worsened so much. I'm so scared I don't know what to do.
It's hard to say. But your TSH was at the low end of "normal" 2 years ago, so it sure wouldn't hurt to test again. Don't be scared. See a doctor and don't be brushed off again with "panic attack". Insist on thyroid testing.
Your symptoms seem to be a combination of both the hyper and hypo conditions. While there is some symptom-sharing across the two condiitions this suggests your thyroid may not be the cause.
Midwest's advice to get the full thyroid panel done is good but don't let your doctors close their minds to other possibilities. And don't let them get away with dismissing it as a panic attack when you know in your heart that it isn't.
Midwest is right. You need to get a full thyroid panel done. TSH, FT3 and FT4, also TG antibodies and TPO antibodies.
I had the same experience the first of the year except I didn't have the pins and needles feeling. I do have numbness in tips of my fingers most all the time.
I have never had a panic attack in my life until then and nothing was bothering me. I would have spikes in bp, heart paps, etc. Thyroid can most definitely cause this. The doctor gave me xanax and toprol. About the same time I increased my thyroid meds a little. Was on the xanax and toprol for about a month.....had to taper off the toprol and haven't had another attack since. Hypo or hyper can both cause these.